# SDR FDEA201108053112

- Difficulty date: August 5, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 41,585 hours, 19,942 cycles
- Engine: Ge CF680A3
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Support Bracket
- Part number: 5048M24P03
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 ENGINE THRUST REVERSER TRANSLATING COWL UPPER GUIDE SUPPORT SLIDER   BRACKET CRACKED.  REMOVED NR 1 ENG O/B TRANSLATING SLEEVE IAW A310-200 AMM 78-32-11-04. REMOVED CRACKED UPPER COWL GUIDE SUPPORT BRACKET IAW SRM 54-40-21 AND SRM 54-04-01 PG.11. FABRICATED   NEW BRACKET IAW A310-200 SRM 51-28-10, GMM 7-0-100, SRM 51-25-00. REPROTECTED NEW BRACKET ON   ENG O/B T/R TRANSLATING COWL SLEEVE IAW ROHR SRM 54-04-07. REINSTALLED NR 1 O/B T/R SLEEVE REF TO   A310-200 AMM 78-32-11-4. RIG AND OPS CHECKGOOD REF TO AMM 78-32-00-5.
